CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Jackknife model averaging for high-dimensional quantile regression 期刊论文
BIOMETRICS, 2021, 页码: 12
Authors:  Wang, Miaomiao;  Zhang, Xinyu;  Wan, Alan T. K.;  You, Kang;  Zou, Guohua
Favorite  |  View/Download:51/0  |  Submit date:2022/04/02
asymptotic optimality  high-dimensional quantile regression  marginal quantile utility  model averaging  
Model averaging in a multiplicative heteroscedastic model 期刊论文
ECONOMETRIC REVIEWS, 2020, 页码: 25
Authors:  Zhao, Shangwei;  Ma, Yanyuan;  Wan, Alan T. K.;  Zhang, Xinyu;  Wang, Shouyang
Favorite  |  View/Download:70/0  |  Submit date:2020/09/23
Heteroscedasticity-robust  model averaging  multiplicative heteroscedasticity  plug-in  squared prediction risk  
Parsimonious Model Averaging With a Diverging Number of Parameters 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 页码: 13
Authors:  Zhang, Xinyu;  Zou, Guohua;  Liang, Hua;  Carroll, Raymond J.
Favorite  |  View/Download:94/0  |  Submit date:2020/01/10
Asymptotic optimality  Frequentist model averaging  Jackknife model averaging  Mallows model averaging  Parsimony  
Simultaneous confidence intervals for one-way layout based on generalized pivotal quantities 期刊论文
JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, 2009, 卷号: 79, 期号: 10, 页码: 1235-1244
Authors:  Xiong, Shifeng;  Mu, Weiyan
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
one-way layout  frequentist property  generalized pivotal quantity  heteroscedasticity  simultaneous confidence interval  
Nonparametric Interval Estimation in One-Way Random-Effects Models 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2009, 卷号: 38, 期号: 3, 页码: 322-331
Authors:  Xiong, Shifeng;  Mu, Weiyan
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Bootstrap  Fiducial interval  Frequentist property  Generalized confidence interval  Random effects  Structural method  
Fiducial inference in the pivotal family of distributions 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2006, 卷号: 49, 期号: 3, 页码: 410-432
Authors:  Xu, XZ;  Li, GY
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
confidence bounds  fiducial distributions  fiducial model  frequentist property  generalized pivotal model  pivotal family of distributions  testing hypotheses